# SDR IPXA10662335

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Engine: Ge CF680
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66068
- Part serial: K0156
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CTR HYD SYS FLUID LOSS IN FLIGHT. CTR PUMP OUTPUT C1 3270 PSI OVER PRESS. NOT IN LIMITS.  R & R C1 CTR HYD PUMP IAW AMM 29-11-02-4. OPS GOOD. NO LEAKS NOTED.
